Gupta, C. M. (1988) Red cell membrane alterations in malaria Indian Journal of Biochemistry & Biophysics, 25 (1-2). pp. 20-24. ISSN 0301-1208
Full text not available from this repository.
Abstract
This article does not have an abstract.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to National Institute of Science Communication and Information Resources. |
ID Code: | 85612 |
Deposited On: | 05 Mar 2012 06:39 |
Last Modified: | 05 Mar 2012 06:39 |
Repository Staff Only: item control page